Advertisement

Drugs & Therapy Perspectives

, Volume 22, Issue 3, pp 20–21 | Cite as

First reports of serious adverse drug reactions in recent weeks

Drug Reactions and Interactions

References

  1. Fontaine C, Guiard-Schmid J-B, Slama L, et al. Severe rhabdomyolysis during a hypersensitivity reaction to abacavir in a patient treated with ciprofibrate. AIDS 2005 Nov 4; 19(16): 1927–8PubMedCrossRefGoogle Scholar
  2. Meier M, Hiss M, Hafer C, et al. Cytomegalovirus peritonitis after renal transplantation under induction therapy with alemtuzumab in a young woman previously treated with peritoneal dialysis. Nephrol Dial Transplant 2005 Aug; 20(8): 1771PubMedCrossRefGoogle Scholar
  3. Shelburne SA, Visnegarwala F, Adams C, et al. Unusual manifestations of disseminated histoplasmosis in patients responding to antiretroviral therapy. Am J Med 2005 Sep; 118(9): 1038–41PubMedCrossRefGoogle Scholar
  4. Chico G, Raza A. Aripiprazole causes cholelithiasis and hepatitis: a rare finding. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 182–3Google Scholar
  5. DeGiovanni C, Chard M, Woollons A. Eosinophilic fasciitis secondary to treatment with atorvastatin. Clin Exp Dermatol 2006 Jan; 31(1): 131–2PubMedCrossRefGoogle Scholar
  6. Helpman L, Pauzner D, Lessing JB, et al. Chorioaminionitis associated with Crohn’s disease and azathioprine treatment: a case report. J Med Microbiol 2005 Aug; 54(8): 803–4PubMedCrossRefGoogle Scholar
  7. Hummel M, Buchheidt D, Reiter S, et al. Recurrent chemotherapy-induced tumor lysis syndrome (TLS) with renal failure in a patient with chronic lymphocytic leukemia: successful treatment and prevention of TLS with low-dose rasburicase. Eur J Haematol 2005 Dec; 75(6): 518–21PubMedCrossRefGoogle Scholar
  8. Güngor IU, Beden Ü, Erkan D. Conjunctival necrosis due to subconjunctival injection of betamethasone in treatment of graft rejection after penetrating keratoplasty. Ophthalmic Surg Laser Imaging 2005 Jul–Aug; 36(4): 348–9Google Scholar
  9. Tilson RS, Yvonna T, James KA, et al. Colonic ischemia secondary to bisacodyl (Ducolax) use: a report of 6 cases. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 164Google Scholar
  10. La Rosée P, Härtel N, Kuhn C, et al. Aseptic muscle abscesses associated with bortezomib treatment in a patient with multiple myeloma. Onkologie 2005 Oct; 28(Suppl. 3): 269Google Scholar
  11. Latorre-González G, Garcia-Garcia M, Martinez Martinez-Colubi MM, et al. Disseminated cutaneous infection by Mycobacterium chelonae after botulinic toxin injection in an immunosuppressed patient [in Spanish]. Med Clin (Barc) 2005 Oct 1; 125(11): 439CrossRefGoogle Scholar
  12. Rätz Bravo AE, Ludwig C, Schlienger RG, et al. Fatal adverse drug interaction between brivudine and capecitabine [abstract]. 34th European Symposium on Clinical Pharmacy; 2005 Oct 26–29; AmsterdamGoogle Scholar
  13. Upadhyay AP, Ananthasivan R, Radhakrishnan S, et al. Cortical blindness and acute myocardial infarction following injection of bleeding gastric varices with cyanocrylate glue. Endoscopy 2005 Oct; 37(10): 1034PubMedCrossRefGoogle Scholar
  14. Polder K, Wang C, Duvic M, et al. Toxic epidermal necrolysis associated with denileukin diftitox (DAB389IL-2) administration in a patient with follicular large cell lymphoma. Leuk Lymphoma 2005 Dec; 46(12): 1807–11PubMedCrossRefGoogle Scholar
  15. De Groot M, De Rie MA, Bos JD. Dermatitis during efalizumab treatment in a patient with psoriasis vulgaris. Br J Dermatol 2005 Oct; 153(4): 843–5PubMedCrossRefGoogle Scholar
  16. Ledl M, Hohenecker J, Francesconi C, et al. Acute myopathy in a type 2 diabetic patient on combination therapy with metformin, fenofibrate and rosiglitazone. Diabetologia 2005 Oct; 48(10): 1996–8PubMedCrossRefGoogle Scholar
  17. Miesbach W, Chapman J, Scharrer I. Focal seizures after treatment with fluvastatin in a patient with a history of catastrophic antiphospholipid syndrome. J Neurol Sci 2005 Nov 15; 238(1): 93–5PubMedCrossRefGoogle Scholar
  18. Kakosova V, Kostalova L, Paulovic P. Unusual adverse events in a child treated with a growth hormone [abstract]. 34th European Symposium on Clinical Pharmacy; 2005 Oct 26–29; AmsterdamGoogle Scholar
  19. Reddymasu SC, Manas K, Jordan P. Hydrocodone induced pancreatitis. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 259–60Google Scholar
  20. Gambillara E, Laffitte E, Widmer N, et al. Severe pustular eruption associated with imatinib and voriconazole in a patient with chronic myeloid leukemia. Dermatology 2005; 211(4): 363–5PubMedCrossRefGoogle Scholar
  21. Chen SC, Cummings OW, Hartley MP, et al. Hepatocellular carcinoma occurring in a patient with Crohn’s disease treated with both azathioprine and infliximab. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 127–8Google Scholar
  22. Chin G, Luxton G, Harvey JM. Infliximab and nephrotic syndrome. Nephrol Dial Transplant 2005 Dec; 20(12): 2824–6PubMedCrossRefGoogle Scholar
  23. Salomäki TE, Laurila PA, Ville J. Successful resuscitation after cardiovascular collapse following accidental intravenous infusion of levobupivacaine during general anesthesia. Anesthesiology 2005 Nov;103(5): 1095–6PubMedCrossRefGoogle Scholar
  24. Raghunathan K, Nagajothi N. Paradoxical bronchospasm: a potentially life-threatening adverse effect of albuterol. South Med J 2005 Oct; 98 (10 Suppl. 1): 66CrossRefGoogle Scholar
  25. Czauderna P, Zbrzezniak G, Narozanski W, et al. Pulmonary embolism: a fatal complication of arterial chemoembolization for advanced hepatocellular carcinoma. J Pediatr Surg 2005 Oct; 40(10): 1647–50PubMedCrossRefGoogle Scholar
  26. Argirov M, Ricken G, Zecher D, et al. Acute interstitial nephritis associated with moxifloxacin use. Clin Ther 2005 Aug; 27(8): 1260–3PubMedCrossRefGoogle Scholar
  27. Bubic-Filipi L, Basic-Jukic N, Kes P, et al. Merkel-cell carcinoma in renal transplant recipient. Transpl Int 2005 Oct; 28Suppl. 1: 133–4Google Scholar
  28. Fazili BG, Maliakkal BJ. Autoimmune hepatitis (AIH) while on beta interferon (INF-β) and natalizumab therapy for multiple sclerosis (MS). Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 194Google Scholar
  29. Huang TC, Hwang JJ, Yip PK, et al. Hypotensive spinal cord infarction associated with vertebral body infarction after treatment with short-acting antihypertensive agent. J Formos Med Assoc 2005 Aug; 104(8): 607–10PubMedGoogle Scholar
  30. Venezia G, Licata A, Di Marco V, et al. Acute polymyositis during treatment of acute hepatitis C with pegylated interferon alpha-2b. Dig Liver Dis 2005 Nov; 37(11): 882–5PubMedCrossRefGoogle Scholar
  31. Shoukeir HT, Comas J, Riccio L, et al. Development of non-Hodgkin’s lymphoma during combination therapy with viral breakthrough. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 237–8Google Scholar
  32. Conkling BA, Byrd ET, Jeffries MA. Pentosan polysulfate drug induced colitis. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 202Google Scholar
  33. De Wulf M, Ceuppens H, Gheysens B, et al. Destroyed lung due to aspiration of phenolphthalein. Acta Chir Belg 2005 Oct; 105(5): 545–7PubMedGoogle Scholar
  34. Kupiec T, Raj V. Fatal seizures due to potential herb-drug interactions with Ginkgo biloba. J Anal Toxicol 2005 Oct; 29(7): 755–8PubMedGoogle Scholar
  35. Musshoff F, Padosch SA, Madea B. Death during patient-controlled analgesia: piritramide overdose and tissue distribution of the drug. Forensic Sci Int 2005 Nov; 154(2): 247–51PubMedCrossRefGoogle Scholar
  36. Ribi C, Mauget D, Egger J-F, et al. Pseudovasculitis and corticosteroid therapy. Clin Rheumatol 2005 Sep; 24(5): 539–43PubMedCrossRefGoogle Scholar
  37. Hori K, Funaba Y, Konishi K, et al. Assessment of pharmacological toxicity using serum anticholinergic activity in a patient with dementia. Psychiatr Clin Neurosci 2005 Aug (4); 59: 508–10CrossRefGoogle Scholar
  38. Noël J-C, Buxant F, Fayt I, et al. Vulval adenosis associated with toxic epidermal necrolysis. Br J Dermatol 2005 Aug; 153(2): 457–58PubMedCrossRefGoogle Scholar
  39. Browning LA, Kruse JA. Hemolysis and methemoglobinemia secondary to rasburicase administration. Ann Pharmacother 2005 Nov, 39(11): 1932–5PubMedCrossRefGoogle Scholar
  40. Özkurt ZN, Güllter S, Keles I, et al. Risedronate-induced intravascular haemolysis complicated by acute tubular necrosis. Clin Rheumatol 2005 Nov; 24(6): 665–6PubMedCrossRefGoogle Scholar
  41. Macartney C, Burke E, Elborn S, et al. Bronchiolitis obliterans organizing pneumonia in a patient with non-Hodgkin’s lymphoma following R-CHOP and pegylated filgrastim. Leuk Lymphoma 2005 Oct; 46(10): 1523–6PubMedCrossRefGoogle Scholar
  42. Stipho S, Shah SA. Rizatriptan associated ischemic colitis. Am J Gastroenterol 2005 Sep; 100(9 Suppl.): 254–5Google Scholar
  43. Freedman RJ, Malkovska V, LeRoith D, et al. Hodgkin lymphoma in temporal association with growth hormone replacement. Endocr J 2005 Oct; 52(5): 571–5PubMedCrossRefGoogle Scholar
  44. Clay KD, Hanson JS, Pope SD, et al. Brief communication: severe hepatotoxicity of telithromycin: three case reports and literature review. Ann Intern Med 2006; 144 (6): [Epub ahead of print]Google Scholar
  45. Sato K, Ueda Y, Ueno K, et al. Hepatocellular carcinoma and nonalcoholic steatohepatitis developing during long-term administration of valproic acid. Virchows Arch 2005 Dec; 447(6): 996–9PubMedCrossRefGoogle Scholar

Copyright information

© Adis Data Information BV 2006

Personalised recommendations